Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: Review: Untitled: Tentamensproblem med lösningar för AB (2 betyg) i matematik by O. Hanner; M. Håstad; S. Schwarz

Reviewed Work: Tentamensproblem med lösningar för AB (2 betyg) i matematik by O. Hanner, M. Håstad, S. Schwarz
Review by: Helge Tverberg
Nordisk Matematisk Tidskrift
Vol. 8, No. 4 (1960), p. 173
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24524723
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
173
    173